# SDR 99ZZZX708

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2628M
- Make and model: Cessna 441
- Aircraft serial: 4410151
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 57222061
- Condition: Cracked
- Location: Rt Wing
- Part time: 4,848 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION, FOUND A 1.25 INCH CRACK IN THE RT WING CANTED RIB TOP CAP.  CRACK STARTS AT AFT SIDE OF FORWARD WING SPAR AND RUNS AFT PARALLEL TO THE BEND RADIUS APPROXIMATELY 1.25 INCHES IN LENGTH.  STOP DRILLED BOTH ENDS OF CRACK PER CESSNA INSTRUCTIONS.
